Alert archive / Wyoming / Tornado Warnings in 2017
Tornado Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 12, 2017, 6:40 PM MDT for Natrona County, Wyoming. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 6:40 PM MDT (00:40 UTC)
- Expired
- Jun 12, 2017, 7:15 PM MDT
- In force
- 35 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 161 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 0.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2386 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
396
WFUS55 KRIW 130040
TORRIW
WYC025-130115-
/O.NEW.KRIW.TO.W.0010.170613T0040Z-170613T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
640 PM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Tornado Warning for...
Northeastern Natrona County in central Wyoming...
* Until 715 PM MDT
* At 640 PM MDT, a confirmed tornado was located just west of Bar
Nunn, which is 8 miles north of Casper, moving north at 60 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Antelope Hills around 645 PM MDT.
Teapot Rock around 655 PM MDT.
This includes Interstate 25 between mile markers 190 and 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 4286 10629 4291 10657 4314 10680 4349 10677
4349 10626
TIME...MOT...LOC 0040Z 177DEG 61KT 4295 10639
TORNADO...OBSERVED
HAIL...1.50IN
$$
McDonald2 follow-up statements
260
WWUS55 KRIW 130053
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
653 PM MDT MON JUN 12 2017
WYC025-130115-
/O.CON.KRIW.TO.W.0010.000000T0000Z-170613T0115Z/
Natrona-
653 PM MDT MON JUN 12 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
NORTHEASTERN NATRONA COUNTY...
At 652 PM MDT, a confirmed tornado was located earlier near Bar
Nunn, which is 11 miles north of Casper, moving north at 30 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Emergency management confirmed tornadoearlier just north of
Casper near Bar Nunn. Radar indicated other weak tornadoes
are also possible in north central Natrona County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This includes Interstate 25 between mile markers 191 and 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado was on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or
in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 4286 10629 4295 10655 4320 10680 4349 10677
4349 10626
TIME...MOT...LOC 0052Z 186DEG 21KT 4299 10639
TORNADO...OBSERVED
HAIL...1.50IN
$$
McDonald743
WWUS55 KRIW 130115
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
715 PM MDT MON JUN 12 2017
WYC025-130125-
/O.EXP.KRIW.TO.W.0010.000000T0000Z-170613T0115Z/
Natrona-
715 PM MDT MON JUN 12 2017
...THE TORNADO WARNING FOR NORTHEASTERN NATRONA COUNTY HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire. However hail and gusty winds are still
possible with these thunderstorm in east central Natrona County.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4286 10629 4295 10655 4320 10680 4349 10677
4349 10626
TIME...MOT...LOC 0115Z 177DEG 61KT 4336 10642
$$
McDonaldWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 12, 4:56 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 12, 4:56 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Riverton WY 456 PM MDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 406 PM MDT Mon Jun 12 2017 Quite a hodge podge of weather taking place across our large piece of real estate at the present time. Currently, a swath of southerly divergent flow is fanning out toward the north across the eastern half of our CWA ahead of the main culprit for all of our current weather, the closed low, now appearing to be located at the Oregon/Nevada/Idaho triple point. This divergent flow, coupled with high capes and very negative lifted indices, have justified a severe thunderstorm watch for our north and east zones. The most unstable location now appears to be located over Natrona County where lifted indices are down to -7 and capes of around 2500 J/KG are located. Strong thunderstorms are fanning out toward the north and northeast from Big Horn County, down through the Eastern Big Horn Basin, and into Natrona County, as well as points north and east from there. In the meantime, much drier air is punching in from the south southwest behind these storms where a well defined dry line exists. Dew points range from 57 in Casper to 41 in Riverton, 25 at Beaver Rim. This dry air will inhibit much in the way of thunderstorm activity south and west of this boundary. Currently our CWA has three very distinct airmasses over the area. As previously mentioned, warm, moist and unstable in our north and east zones. Then a warm and dry airmass across the southeast quarter of the CWA just south of the dry line, and finally a cold and increasingly moist airmass in western and central Sweetwater County and into Western Wyoming within the bottom of the large circulation circulating around the large aforementioned low pressure center. The cold air is nosing in from the southwest where Evanston, in the SLC CWA in Uinta County, experienced the asct fropa with a temperature plunge to 33 degrees along with a 46 mph wind gust resulting in a 16 degree wind chill along with heavy snowfall. Kemmerer also had snowfall. The high wind warning in effect will let ride through 9 pm as this front plows on through. The pressure gradient with this storm system should still be tight enough around the southern portion of the circulation that another high wind hilite may be needed for the Southern Wind Corridor for Tuesday afternoon behind the fropa. But because there is already a high wind warning in effect for most of these areas, we felt we should hold off with hilites for additional wind after the present high wind warning expires to avoid confusion with the public. Cold air and moisture circulating around the back side of the low as it travels across Yellowstone Park and up into Montana will transition the ongoing convection in Northwest Wyoming to more stratiform rain, and then to snowfall tonight along with stratiform rain and snow moving east from Idaho, into the rest of Western Wyoming, turning to all snow later tonight, and continuing through Tuesday. In fact, a winter weather advisory was just recently sent for the far west valid from midnight tonight through 00z Wednesday except 18Z Tuesday for the western valleys. Wrap around isentropic lift will enhance snowfall late tonight and into Tuesday morning. We are looking at 1 to 3 inches of snowfall for the lower elevations of the west by 18z Tuesday, but then melting off Tuesday afternoon. We expect anywhere from 4 to 12 inches of snowfall above 7500 feet in the western mtns with isold amounts of 14 inches possible in the tetons. Even though the valleys will not see much snow, given the time of year, the number of tourists around, and the sharp contrasts in temperatures, we felt it was justified. The low pressure will begin to pull away from the area by Tuesday evening. .LONG TERM...(Tuesday night through Monday) Issued at 406 PM MDT Mon Jun 12 2017 |By Tuesday evening, the upper level low pressure system will be centered over SE MT moving northeastward into western ND. Still expecting rain and snow showers over the mountains of western and central WY, but activity in the lower elevations of northern WY should quickly diminish. As the low lifts NEward, the colder air also pulls north, and 700mb temps across the area Wednesday morning will range from around -2C over YNP to +2-4C over central and southern WY. A weak ridge develops over ID behind the low, and serves to continue moderate westerly flow over WY Wednesday with some clouds over the northern 2/3 of the state. Temperatures will remain mild, but gradually warm each day. More zonal flow then moves over the area Thursday, bringing some mid level moisture to NW WY for a slight chance of showers Thursday afternoon into the evening. The medium range models indicate a short wave trough in the PacNW Thursday night in fairly zonal flow. The ECMWF brings the moisture further eastward in the fast flow, while the GFS holds off until Friday morning. With Friday a bit warmer, showers appear likely in across the NW mountain, coupled with moderate westerly wind across southern WY, and a weak back door front moving southward from MT into north central WY. All forecast guidance shows Friday night with a sagging broad trough over the area, with a chance of showers along the boundary from northern into central WY. Northwest flow on Saturday may allow for some showers with the weak boundary draped from NE to SE across the state, as afternoon temps near Flaming Gorge reach around 80, with 70 in Buffalo. Sunday and Monday will then see high pressure over the far SW US strengthen and push northward bringing temperatures back into the upper 70s and 80s for the lower elevations, with some showers across northern WY. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 406 PM MDT Mon Jun 12 2017 .AVIATION...00Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... Issued AT 406 PM MDT Mon Jun 12 2017 A boundary across the area will initiate strong thunderstorms across northern and eastern zones through around 10 pm this evening. Much drier air will punch in from the southwest for the remainder of this afternoon in Central Wyoming, eventually reaching northeast Wyoming later this evening. In the meantime, much colder air and moisture will be continue to work its way into Western Wyoming delivering accumulating snowfall to Western Wyoming tonight and Tuesday. Expect very windy conditions in Southern Wyoming through about 2100 this evening and again Tuesday afternoon. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for WYZ018-019- 025>030. Winter Weather Advisory from midnight tonight to noon MDT Tuesday for WYZ013-023-025. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for WYZ001-002-012-014-015-024. && SHORT TERM...Lipson LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Local storm report, Jun 12, 6:20 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
620 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL EVANSVILLE 42.87N 106.26W
06/12/2017 M1.00 INCH NATRONA WY PUBLIC
&&
21Special weather statement, Jun 12, 6:20 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
620 PM MDT MON JUN 12 2017
WYZ006-008-009-130045-
Southeast Big Horn Basin-Bighorn Mountains Southeast-Bighorn
Mountains West-
620 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND
NORTHEASTERN WASHAKIE COUNTIES UNTIL 645 PM MDT...
At 620 PM MDT, Doppler radar was tracking strong thunderstorms 10
miles east of Big Trails, which is 22 miles southeast of Ten Sleep,
moving north at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Dullknife Reservoir and Powder River Pass around 645 PM MDT.
Other locations impacted by this storm include Leigh Creek
Campground, Wigwam Fish Rearing Station, Canyon Lodge, Tensleep
Campground, Lower Doyle Creek Campground and Lost Cabin Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4360 10695 4360 10730 4416 10745 4416 10695
4375 10695 4374 10696
TIME...MOT...LOC 0020Z 177DEG 36KT 4380 10712
McDonaldLocal storm report, Jun 12, 6:21 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
621 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 S EVANSVILLE 42.84N 106.26W
06/12/2017 E1.25 INCH NATRONA WY PUBLIC
&&
CJONESSpecial weather statement, Jun 12, 6:24 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
624 PM MDT MON JUN 12 2017
WYZ009-011-020-130100-
Southeast Johnson County-Bighorn Mountains Southeast-Natrona County
Lower Elevations-
624 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JOHNSON AND NORTH
CENTRAL NATRONA COUNTIES UNTIL 700 PM MDT...
At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Red Wall, which is 37 miles southwest of Kaycee,
moving north at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Red Wall around 640 PM MDT.
Other locations impacted by this storm include Willow Creek School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4309 10672 4314 10710 4355 10711 4363 10712
4362 10666
TIME...MOT...LOC 0024Z 178DEG 39KT 4323 10699
McDonaldSpecial weather statement, Jun 12, 6:35 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Riverton WY 635 PM MDT MON JUN 12 2017 WYZ020-130100- Natrona County Lower Elevations- 635 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL 700 PM MDT... At 635 PM MDT, Doppler radar was tracking a strong thunderstorm near Goldeneye Reservoir, which is 19 miles northwest of Casper, moving north at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This includes Interstate 25 between mile markers 187 and 234. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central Wyoming. LAT...LON 4294 10680 4349 10680 4349 10628 4279 10630 TIME...MOT...LOC 0035Z 192DEG 39KT 4302 10663 McDonald
Special weather statement, Jun 12, 6:36 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Riverton WY 636 PM MDT MON JUN 12 2017 WYZ003-004-130100- North Big Horn Basin-Cody Foothills- 636 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL 700 PM MDT... At 636 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Meeteetse Rim, which is 18 miles east of Cody, moving north at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Park County, including the following locations: Willwood Dam Hydroeletric Project Power Plant and Garland Canal Project Power Plant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central Wyoming. LAT...LON 4437 10855 4433 10879 4469 10898 4475 10861 TIME...MOT...LOC 0036Z 166DEG 25KT 4443 10870 Braun
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:00 PM MDT | Tornado Warning | RIW | Johnson | 30 min |
| Jun 12, 6:02 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 19 min |
| Jun 12, 6:18 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 26 min |
| Jun 12, 6:19 PM MDT | Severe Thunderstorm Warning | RIW | Park | 15 min |
| Jun 12, 6:19 PM MDT | Tornado Warning | RIW | Big Horn, Washakie | 26 min |
| Jun 12, 6:20 PM MDT | Special Weather Statement | RIW | Washakie | 25 min |
| Jun 12, 6:24 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 6:32 PM MDT | Tornado Warning | RIW | Johnson | 28 min |
| Jun 12, 6:35 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| Jun 12, 6:36 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 6:42 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| Jun 12, 6:45 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 12, 6:51 PM MDT | Special Weather Statement | RIW | Washakie | 24 min |
| Jun 12, 6:56 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 34 min |
| Jun 12, 7:02 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 43 min |
| Jun 12, 7:07 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 53 min |
| Jun 12, 7:12 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 7:16 PM MDT | Areal Flood Advisory | RIW | Johnson | 4 hr |
| Jun 12, 7:18 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 27 min |
| Jun 12, 7:34 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 19 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 12, 7:46 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 12, 7:49 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 12, 8:02 PM MDT | Special Weather Statement | RIW | Johnson | 28 min |
| Jun 12, 8:03 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 12, 8:13 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Jun 12, 8:18 PM MDT | Special Weather Statement | RIW | Park | 27 min |
| Jun 12, 8:21 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Jun 12, 8:31 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 12, 8:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 12, 8:47 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:52 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:57 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 9:27 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 10:56 PM MDT | High Wind Warning | RIW | Fremont, Natrona, Sweetwater | 22 hr |
| Jun 13, 12:22 AM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
Nearby
Tornado Warnings in Wyoming, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.